DOI QR코드

DOI QR Code

EXISTENCE OF THREE SOLUTIONS FOR A MIXED BOUNDARY VALUE PROBLEM WITH THE STURM-LIOUVILLE EQUATION

  • Averna, Diego ;
  • Giovannelli, Nicolo ;
  • Tornatore, Elisabetta
  • Received : 2010.07.09
  • Published : 2012.11.30

Abstract

The aim of this paper is to establish the existence of three solutions for a Sturm-Liouville mixed boundary value problem. The approach is based on multiple critical points theorems.

Keywords

boundary value problem;mixed conditions

References

  1. D. Averna and R. Salvati, Three solutions for a mixed boundary value problem involving the one-dimensional p-Laplacian, J. Math. Anal. Appl. 298 (2004), no. 1, 245-260. https://doi.org/10.1016/j.jmaa.2004.05.012
  2. G. Bonanno and P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differential Equations 244 (2008), no. 12, 3031-3059. https://doi.org/10.1016/j.jde.2008.02.025
  3. G. Bonanno and S. A. Marano, On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal. 89 (2010), no. 1, 1-10. https://doi.org/10.1080/00036810903397438
  4. H. Brezis, Analyse fonctionelle - theorie et applications, Masson, Paris, 1983.
  5. R. Salvati, Multiple Solution for a mixed boundary value problem, Math. Sci. Res. J. 7 (2003), no. 7, 275-283.
  6. E. Zeidler, Nonlinear functional analysis and its applications, vol III, Springer, Berlin, 1990.

Cited by

  1. Positive solutions for the Neumann p-Laplacian 2017, https://doi.org/10.1007/s00605-017-1027-0
  2. Ordinary (p1,,pm)-Laplacian systems with mixed boundary value conditions vol.28, 2016, https://doi.org/10.1016/j.nonrwa.2015.09.002
  3. Existence results for an impulsive Sturm-Liouville boundary value problems with mixed double parameters vol.2015, pp.1, 2015, https://doi.org/10.1186/s13661-015-0418-1